# SDR SWIA2021091060873

- Difficulty date: July 3, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Chafed
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*EVALUATE CHAFE ON RH WHEEL WELL WING LINK FITTING ATTACHED TO REAR SPAR. MARKED   (C-CHECK RO 9/8/21)    REPAIRED CHAFE ON RH WHEEL WELL WING LINK FITTING (ATTACHED TO REAR SPAR)  BY COMPLYING WITH ALL STEPS OF REO 670-57-11-180 REV -- DATED 2021-07-30. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUATION FOR DETAILS
